Understanding HIV and Labs
Jul 15, 2012
i've been on treatment for about two years but i had to change my last regimen which was azt and tenolam the azt drained my blood dry the doctor would refuse it was the cause i only panicked when i collapsed was hospitalised of of course changed docs and and my intial hb 3.4 after cd4 219 however after the transufussion my hb jumped to 13.4 and cd4 634 now after 6 months on tenolam nevirapine i went to clinic my cd4 was 320 hb 12 the dr i saw started accussing me of promiscuity please advice which test should i ask for when next i go for labs good docs are hard to come by in zim the one who nearly killed me is a specalist and the one who diagnosed my acute anemia was just a fresh one out of school but then we had to pray a lot to get guidance to a good doctor it only took 3 min with him and yet my old doc was refusing the drugs were responsble sorry brevity is not one of mine gifts
Response from Dr. Holodniy
Assuming you are taking your medications as prescribed, it is hard to know what is going on with your CD4 count. It would be unusual to see your CD4 count decrease from 634 to 320 while on HIV treatment. Other numbers to follow if you can get them are the CD4 percent and the HIV viral load. If the CD4% has not changed, then the decrease in CD4 count is probably not real. If your HIV viral load is not detectable, then the medications are working, and again the CD4 count change was probably not real.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Contracting HIV Sex With Stripper
- Probability Of Getting AIDS From Vaginal Sex Without Condom
- Risk Of AIDS Transmission From Toothbrush
- Sex With A Prostitute Should I Get Test For AIDS
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Night Sweats After Unprotected Vaginal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.